# SDR SIMA20120921003

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 31,736 hours, 28,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3454 THE CREW REPORTED THAT DURING CLIMBOUT FROM MIA, RAISED FLAPS AND FLAPS STUCK AT 4 DEGREES.  FLAPS WOULD NOT RETRACT, WOULD NOT LOWER.  THE CREW REPORTED THE BEST COURSE OF ACTION WAS TO RETURN TO MIA AND DECLARED AN EMERGECNY DUE TO THE HIGH APPROACH SPEED.  THE CREW REDUCED FLAP PROCEDURE PER AOM-1 (FLAP FAIL EICAS MSG).  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED TROUBLESHOOTING IAW EMB 145 FIM 27-51-00, AND THE OPERATIONAL CHECK SYSTEM WORKED PROPERLY - STARTED FSA SERVICING PROCEDURE IAW EMB 145 W/C 27-600-03.  FUNCTIONAL CHECK REQUIRED FOR FLAP FAIL WITH FLAP JAMMING AS PER ITEM NR 1 ON AML PAGE 3273332.  THE AIRCRAFT WAS RELEASED FOR FUNCTIONAL CHECK FLIGHT PURPOSES ONLY.  THE FUNCTIONAL CHECK FLIGHT WAS FOUND TO BE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
